# SDR AWXA200700722

- Difficulty date: June 2, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 29,329 hours, 11,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sleeve
- Part number: 60592101
- Part serial: A7705
- Condition: Cracked
- Location: Escape Slide
- Part time: 21,437 hours, 8,255 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - RIGHT OVERWING EMERGENCY EXIT SLIDE RESERVOIR CONNECTION SLEEVE CRACKED.  REPLACED AND OPERATIONAL CHECKED RIGHT OVERWING  EMERGENCY EXIT SLIDE RESERVOIR IAW A319 AMM 25-62-46.
